zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Soliton, kink and antikink solutions of a 2-component of the Degasperis-Procesi equation. (English) Zbl 1196.35196
Summary: We employ the bifurcation theory of planar dynamical systems to investigate the traveling wave solutions of a 2-component Degasperis-Procesi equation. The expressions for smooth soliton, kink and antikink solutions are obtained.

35Q53KdV-like (Korteweg-de Vries) equations
35C07Traveling wave solutions of PDE
35C08Soliton solutions of PDE
37K50Bifurcation problems (infinite-dimensional systems)
Full Text: DOI
[1] Wazwaz, A. M.: Compact and noncompact structures for a variant of KdV equation in higher dimensions. Appl. math. Comput. 132, 29-45 (2002) · Zbl 1031.35128
[2] Yan, Z. Y.: Modified nonlinearly dispersive $mK(m,n,k)$ equations: I. New compacton solutions and solitary pattern solutions. Comput. phys. Comm. 1, 25-33 (2003) · Zbl 1196.35192
[3] Shen, J. W.; Xu, W.: Bifurcations of smooth and non-smooth traveling wave solutions in the generalized Camassa--Holm equation. Chaos solitons fractals 26, 1149-1162 (2005) · Zbl 1072.35579
[4] He, J. H.; Wu, X. H.: Construction of solitary solution and compacton-like solution by variational iteration method. Chaos solitons fractals 29, 108-113 (2006) · Zbl 1147.35338
[5] Parker, A.: Cusped solitons of the Camassa--Holm equation. I. cuspon solitary wave and antipeakon limit. Chaos solitons fractals 34, 730-739 (2007) · Zbl 1225.35204
[6] Liu, Z. R.; Ouyang, Z. R.: A note on solitary waves for modified forms of Camassa--Holm and Degasperis--Procesi equations. Phys. lett. A 366, 377-381 (2007) · Zbl 1203.35234
[7] Biswas, A.: 1-soliton solution of the $K(m,n)$ equation with generalized evolution. Phys. lett. A 372, 4601-4602 (2008) · Zbl 1221.35099
[8] Qiao, Z. J.: M-shape peakons, dehisced solitons, cuspons and new 1-peak solitons for the Degasperis--Procesi equation. Chaos solitons fractals 37, 501-507 (2008) · Zbl 1143.35358
[9] Zhou, J. B.; Tian, L. X.: Soliton solution of the osmosis $K(2,2)$ equation. Phys. lett. A 372, 6232-6234 (2008) · Zbl 1225.35194
[10] Li, J. B.; Zhan, Y.: Exact loop solutions, cusp solutions, solitary wave solutions and periodic wave solutions for the special CH-DP equation. Nonlinear anal. RWA 10, 2502-2507 (2009) · Zbl 1163.76328
[11] J.B. Zhou, L.X. Tian, Solitons, peakons and periodic cusp wave solutions for the Fornberg--Whitham equation, Nonlinear Anal. RWA (2009), in press (doi:10.1016/j.nonrwa.2008.11.014)
[12] Degasperis, A.; Procesi, M.: Asymptotic integrability. Symmetry and perturbation theory, 23-27 (1999) · Zbl 0963.35167
[13] Degasperis, A.; Holm, D. D.; Hone, A. N. W.: A new integral equation with peakon solutions. Theoret. math. Phys. 133, 1463-1474 (2002)
[14] Vakhnenko, V. O.; Parkes, E. J.: Periodic and solitary-wave solutions of the Degasperis--Procesi equation. Chaos solitons fractals 20, 1059-1073 (2004) · Zbl 1049.35162
[15] Matsuno, Y.: Multisoliton solutions of the Degasperis--Procesi equation and their peakon limit. Inverse problems 21, 1553-1570 (2005) · Zbl 1086.35095
[16] Matsuno, Y.: The N-soliton solution of the Degasperis--Procesi equation. Inverse problems 21, 2085-2101 (2005) · Zbl 1112.37072
[17] Matsuno, Y.: Cusp and loop soliton solutions of short-wave models, for the Camassa--Holm and Degasperis--Procesi equations. Phys. lett. A. 359, 451-457 (2006) · Zbl 1193.35195
[18] Lundmark, H.; Szmigielski, J.: Multi-peakon solutions of the Degasperis--Procesi equation. Inverse problems 19, 1241-1245 (2003) · Zbl 1041.35090
[19] Lundmark, H.: Formation and dynamics of shock waves in the Degasperis--Procesi equation. J. nonlinear sci. 17, 169-198 (2007) · Zbl 1185.35194
[20] Lenells, J.: Traveling wave solutions of the Degasperis--Procesi equation. J. math. Anal. appl. 306, 72-82 (2005) · Zbl 1068.35163
[21] Chen, C.; Tang, M.: A new type of bounded waves for Degasperis--Procesi equation. Chaos solitons fractals 27, 698-704 (2006) · Zbl 1082.35044
[22] Luo, D.: Bifurcation theory and methods of dynamical systems. (1997) · Zbl 0961.37015
[23] Yu, L. Q.; Tian, L. X.; Wang, X. D.: The bifurcation and peakon for Degasperis--Procesi equation. Chaos solitons fractals 30, 956-966 (2006) · Zbl 1142.35589
[24] Vakhnenko, V. O.; Parkes, E. J.: The solutions of a generalized Degasperis--Procesi equation. Rep. NAS ukr. 8, 88-94 (2006)